# SDR AALA202411042373

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 34,861 hours, 14,536 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L/H SEAT ROWS 24 AND 25 EMERGENCY EXIT LIGHTS INOP. READJUSTED BACK SHALL CONNECTION OF PLUG I.A.W AMM 33-51-00.  OPS CHECK OF EMERGENCY LIGHT GOOD. OK FOR SERVICE.
